# SDR CA081021002

- Difficulty date: October 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,716 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Cracked
- Location: Nlg Door
- Part time: 4,571 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FOUND NOSE GEAR DOOR CLOSED SENSOR CRACKED. SENSOR REPLACED IAW AMM 32-61-06-04
